Reactions 1680, p223 - 2 Dec 2017 Macrophage activation syndrome: case report A 4-year-old girl developed macrophage activation syndrome (MAS) during treatment with methotrexate [dosage and route not stated]. The girl was diagnosed with systemic onset juvenile idiopathic arthritis and admitted. She had been receiving ibuprofen for one month prior to the admission. On admission, she was initiated on methotrexate. The following day, she developed high grade, non-remittent fever with abdominal pain, pruritus and lethargy. New onset lymphadenopathy and hepatosplenomegaly were noted. Laboratory findings demonstrated bicytopenia and low fibrinogen with elevated CRP, INR, transaminases, triglyceride and ferritin. She was diagnosed with MAS and died after four days. Author comment: "We observed methotrexate is a likely trigger of MAS in SOJIA." Roy S, et al. Methotrexate as a suspected trigger of macrophage activation syndrome in juvenile idiopathic arthritis. Journal of Nepal Paediatric Society 37: 95-97, No. 1, Jan-Apr 2017. Available from: URL: http://doi.org/10.3126/ jnps.v37i1.16894 - India 803284708 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680
Reactions Weekly – Springer Journals
Published: Dec 2, 2017
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud